Publisher DOI: 10.1587/nolta.5.339
Title: Verified sharp bounds for the real gamma function over the entire floating-point range
Language: English
Authors: Rump, Siegfried M. 
Issue Date: 2014
Source: Nonlinear Theory and Its Applications, IEICE 3 (5): 339-348 (2014)
Journal or Series Name: Nonlinear theory and its applications 
URI: http://hdl.handle.net/11420/7878
ISSN: 2185-4106
Institute: Zuverlässiges Rechnen E-19 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

10
Last Week
4
Last month
checked on Dec 2, 2020

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.